Table of Contents Author Guidelines Submit a Manuscript
Chinese Journal of Mathematics
Volume 2016 (2016), Article ID 4361582, 4 pages
http://dx.doi.org/10.1155/2016/4361582
Research Article

A Symmetric Algorithm for Golden Ratio in Hyper-Horadam Numbers

1Education Faculty, Aksaray University, 68100 Aksaray, Turkey
2A. K. Education Faculty, Konya N. E. University, 42090 Konya, Turkey

Received 3 April 2016; Revised 17 June 2016; Accepted 17 July 2016

Academic Editor: Qinghua Hu

Copyright © 2016 Mustafa Bahşi and Süleyman Solak. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mustafa Bahşi and Süleyman Solak, “A Symmetric Algorithm for Golden Ratio in Hyper-Horadam Numbers,” Chinese Journal of Mathematics, vol. 2016, Article ID 4361582, 4 pages, 2016. doi:10.1155/2016/4361582